Announcement

Collapse
No announcement yet.

Does ELMIRON cause or worsen HEADACHES?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • meme
    replied
    I've had migraines for years and Elmiron has not made them any worse! good luck!

    Leave a comment:


  • babygirlh1
    replied
    My migraines got worse when I went from taking my Elimiron at 3 different times during the day to taking all 3 at night. I just switched to a daily migraine medicine because the 3 Elmiron at night has made a big difference.

    Leave a comment:


  • pj77
    replied
    I had headaches for a little bit, in the beginning when I first started taking Elmiron. I think my body had to adjust or something. I took the medicines out of the capsules for awhile, ( several weeks) and just dumped it in the glass of water I was taking with it. And I also adjusted the time of day when, I took it. This solved it. After awhile I slowly started taking them back in the capsules, first just one capsule then another etc etc.

    I don't have any problems with headaches now.

    Leave a comment:


  • ICNDonna
    replied
    You can get plain empty gelcaps from almost any pharmacy.

    Donna

    Leave a comment:


  • massagedoula
    replied
    I get them from Frontier. You can look online, search Frontier herbs gelcaps. I use 00 sized, they are extra big so it is easier to get the powder inside. You can also pour it into water and drink the water, but I like the capsule because I know it all gets down into my tummy!

    Leave a comment:


  • SueP1
    replied
    Elmiron & Headaches

    Hi fellow headache sufferer!
    I have had chronic daily & migraine headaches for years. They became worse with menopause. Several times I tried stopping Elmiron, and I still had headaches. They even wax & wane in a during the day. One day's triggers may not be tomorrow's, so like IC it's a discouraging problem. I do dump my Elmiron capsule into water, and find that does help. I've been on Elmiron for 7 years, and it really has helped tremendously. Currently, I'm having problems with statin drugs (for cholesterol) & headaches.

    Leave a comment:


  • smcclafferty
    replied
    Thanks for the responses. Does anyone know where to get these "plain" gelcaps. Thank you.

    Leave a comment:


  • massagedoula
    replied
    As a sister migraine sufferer and an Elmiron user (15 months now) I can say that I thought that I got worse headaches while taking the pills whole. I started re-capping them into plain gelcaps and never had another problem. I do contribute it to the fact that I know what triggers my headaches/migraines. Sugar, artificial colors/flavors, and flourescent lights.

    I once found the ingredients to what makes up the pill capsule of Elmiron (other than gelatin) and it had a huge list of artificial colors...So in my opinion that was what caused the headaches.

    Leave a comment:


  • mary124
    replied
    I've been on Elmiron for 12 years or so, have suffered with headaches for as long as I can remember! Been on Topamax which has been a lifesaver!
    Even when the doctor upped my dosage of Elmiron I didn't noticed any side effects.

    Leave a comment:


  • dg2901
    replied
    I too am a migraine sufferer (few and far between, thank goodness!). I've been on Elmiron for 10 months and havent had any problems.

    Hopefully you'll have positive results should you decide to start the medication.

    Take care
    D

    Leave a comment:


  • smcclafferty
    replied
    I read that on here too, but I didn't understand why the gelcaps would cause the headache? Aren't they just made of a gelatin? Thank you.

    Leave a comment:


  • tigger_gal
    replied
    I also learned from the gals that we can dump the capsles in the water and drink it.

    Leave a comment:


  • smcclafferty
    replied
    Me too, I really need to go ahead and give it a try...maybe the headaches will get better over time, and if not, I can stop it at any time...thank you!

    Leave a comment:


  • tigger_gal
    replied
    I started getting headaches from it, and had to stop taking it.. but now that I think about it it hay have been another med. I am going to my uro nevxt monday and going to ask to try it again.

    Leave a comment:


  • smcclafferty
    started a topic Does ELMIRON cause or worsen HEADACHES?

    Does ELMIRON cause or worsen HEADACHES?

    Since chronic daily headaches and migraines are one of my biggest problems, I wanted to know if starting Elmiron (which I may want to, and my doctor is encouraging it) will worsen my headaches or cause more? Has anyone had problems with this? And will they possibly subside in time? Thank you very much.
Working...
X